EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 3.5, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-3513 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Implant Pain (4561); Swelling/ Edema (4577); Joint effusion (4849)
| Date of Event |
02/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a left knee replacement on (b)(6) 2013.Approximately 9 years and 11 months after the initial procedure the patient had a left knee revision on (b)(6) 2023.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2023.Diagnosis: pain.The tibial polyethylene component was loose within the tray and noted to have failed with no locking in place.There was extensive osteolysis.There was a robust fusion.There was extensive synovitis around the knee.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and product information were not provided.H6: corrected health effect, component, and investigation clinical codes.